# SDR FDEA2020070811396

- Difficulty date: July 1, 2020
- Submitted: July 8, 2020
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 86,124 hours, 17,787 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Sem Unit
- Part number: 367040086
- Part serial: 1122
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

GOT A FUEL QTY,  USED CHK ALERT AT FL 380 .  FOLLOWING QRH IT APPEARED THAT WE HAD LOST APPROX  5000 LBS OF FUEL . FOLLOWING CHK IT SEEMED LEAK WAS  COMING FROM NR 2 TANK OR ENG . ISOLATED TANK , IT  WASN`T LEAKING . BURN TO NR 2 WAS MUCH HIGHER THAN NR 1, AND 3 . CHECK LIST HAD US SHUT DOWN NR 2 ENG .  LANDED UNEVENTFULLY . NOT MISSING ANY FUEL AND NR 2 TANK HAD INCREASED 1000 TO 5000 LBS THAN WHEN AIRBORNE .  TANK NR 2  FUEL TANK SYNOPTIC  QTY DISPLAY- INOPERATIVE. FUEL TO KNOWN QTY, AND AFTER  REFUELING, VERIFY TANK NR  2  QTY WI TH FUEL LEVEL  STICKS AND RECORD IN THE AML/EAML. OPE RATE FSC IN  MANUAL. OPS NOT AUTHORIZED ABOVE 78 N LA T. TAIL  FUEL MGMT - INOP."   REF TSI 28-41-2974 FOR T/S.  REMOVED AND REPLACED SEM IN IAW AMM 28-41-91-4,  NO FAULTS AT THIS TIME, OPS CHECKED GOOD, ACFT OK FOR SERVICE.
